# SDR ASOA2016030114556

- Difficulty date: March 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR SUPPORT ANGLE HAS CORROSION AT BS 280.    REMOVED FLOOR SUPPORT ANGLE RECEIVED & DRILLED UP NEW ANGLE & INSTALLED 3 EA NUTPLATES REF SRM 51-42-06-001-001 & DWG CC670-34256.  INSTALLED SERVICEABLE FLOOR SUPPORT ANGLE REF SRM 51-42-06-001-001 & DWG CC670-34256.
